# SDR LR7A0093

- Difficulty date: June 3, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER HSP5303, FOUND FS 357E AND FS 346E BELLY SKIN GOUGED.  REPAIR DOUBLER INSTALLED FS 346E TO FS 359E, LBL 20 TO RBL 25 PER SRM SMP 583-51-140-11.
